# SDR A6WA201643747

- Difficulty date: April 2, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 31,071 hours, 30,811 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT OTBD SEAT TRACK HAS CHAFE MARKS ON THE TOP SIDE.  REPAIRED CO-PILOT OTBD SEAT TRACK TOP SIDE IAW REO 601R-53-11-953 & SRM 53-11-49.
